# SDR CALA2018080601739

- Difficulty date: July 30, 2018
- Submitted: August 6, 2018
- Operation: Air carrier
- Aircraft: N419UA
- Make and model: Airbus A320-232
- Aircraft serial: 487
- Aircraft time: 77,801 hours, 30,201 cycles
- Engine: Iae V2527A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Solenoid Valve
- Part number: AC69572
- Part serial: EDR108
- Condition: Malfunctioned
- Location: 7th Stage
- Part time: 56,757 hours, 22,539 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LOW SPEED ABORT OF THE  TAKEOFF AT 100KTS,  DUE TO HIGH EGT ON THE NR 2 ENGINE.  EEC REPLACED PRIOR TO LEG FOR SAME FAULT.  MAINTENANCE REPLACED ALL BLEED SOLENOIDS 7A, B, C. D AND TMA SOLENOIDS. OPS CHECKED FOUND NORMAL IAW HIGH POWER ENGINE RUN.
